Volume 11, Number 2, August 2010

Eva Kopecká and Simeon Reich
A mean ergodic theorem for nonlinear semigroups on the Hilbert ball
Ken-ichi Mitani
U-convexity of ψ-direct sums of Banach spaces
T. Butsan, S. Dhompongsa and W. Takahashi
Strong convergence theorems by hybrid methods for families of relatively nonexpansive mappings in Hilbert spaces
M. H. El Bansami and H. Riahi
KKM-Fan principle in ℵ0-spaces and some applications
Charles Castaing, Fatima Ezzaki and Khalid Tahri
Convergence of multivalued pramarts
In-Sook Kim
An invariance of domain theorem for demicontinuous operators
T. Laokul and B. Panyanak
On Δ-convergence of the Ishikawa iterative process for nonexpansive mappings in CAT(0) spaces
L. C. Ceng, Q. H. Ansari and J. C. Yao
Strong and weak convergence theorems for asymptotically strict pseudocontractive mappings in intermediate sense
Ravi P. Agarwal Bruno de Andrade and Claudio Cuevas
On type of periodicity and ergodicity to a class of integral equations with infinite delay
K. Aoyama, S. Iemoto, F. Kohsaka and W. Takahashi
Fixed point and ergodic theorems for λ-hybrid mappings in Hilbert spaces
S. Al-Homidan and Q. H. Ansari
Quasi-equilibrium problems with lower and upper bounds in ordered topological spaces
S. K. Mishra, J. S. Rautela and R. P. Pant
Optimality and duality in complex minimax optimization under generalized α-invexity

Yokohama Publishers

yokohama publishers